EconPapers    
Economics at your fingertips  
 

Bayesian Analysis of Double Seasonal Autoregressive Models

Ayman A. Amin ()
Additional contact information
Ayman A. Amin: Menoufia University

Sankhya B: The Indian Journal of Statistics, 2020, vol. 82, issue 2, No 6, 328-352

Abstract: Abstract In this paper we use the Gibbs sampling algorithm to present a Bayesian analysis to multiplicative double seasonal autoregressive (DSAR) models, considering both estimation and prediction problems. Assuming the model errors are normally distributed and using natural conjugate and g priors on the initial values and model parameters, we show that the conditional posterior distributions of the model parameters and variance are multivariate normal and inverse gamma respectively, and the conditional predictive distribution of the future observations is a multivariate normal. Using these closed-form conditional posterior and predictive distributions, we apply the Gibbs sampling to approximate empirically the marginal posterior and predictive distributions, enabling us easily to carry out multiple-step ahead predictions. The proposed Bayesian method is evaluated using simulation study and real-world time series dataset.

Keywords: Multiplicative seasonal autoregressive; Multiple seasonality; Posterior analysis; Predictive analysis; MCMC methods; Gibbs sampler; Internet traffic data; Primary 37M10; Secondary 62F15 (search for similar items in EconPapers)
Date: 2020
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://link.springer.com/10.1007/s13571-019-00192-z Abstract (text/html)
Access to the full text of the articles in this series is restricted.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:sankhb:v:82:y:2020:i:2:d:10.1007_s13571-019-00192-z

Ordering information: This journal article can be ordered from
http://www.springer.com/statistics/journal/13571

DOI: 10.1007/s13571-019-00192-z

Access Statistics for this article

Sankhya B: The Indian Journal of Statistics is currently edited by Dipak Dey

More articles in Sankhya B: The Indian Journal of Statistics from Springer, Indian Statistical Institute
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2020-10-24
Handle: RePEc:spr:sankhb:v:82:y:2020:i:2:d:10.1007_s13571-019-00192-z